# SDR SWAA2025042107113

- Difficulty date: March 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT DOOR CUT-OUT FWD SHIELD FROM STA 420+5 TO 440; RBL 24; WL 156.<[01] REMOVED AND REPLACED FWD SHIELD BS 420-BS440 RBL 24 WL 156 IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND DWG# 143A0080 REV:- CARD COMPLETED;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
